Ask an expert
Question

22 Dec 2004

Periods. What's going on?
I was on the pill, and then I lost the package. A few days later I bled for a few days. And then it stoped. Now, a few days after that, on the 10th of Decemeber; I have been bleeding. It's the 22nd and it's still heavy. What could this be?
Answer 327 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You don't say whether you restarted the Pill. Your cycle is probably mixed up at the moment. Continue the Pill if you are on it and it should sort itself out.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9467 votes
No
68% - 20215 votes
Vote